A universal coefficient theorem for gauss's lemma

William Messing, Victor Reiner

Research output: Contribution to journalArticle

Abstract

We shall prove a version of Gauß's lemma. It works in Z[a,A, b,B] where a = {ai}m i=0, A = {Ai}m i=0, b = {bi}n j=0, B = {Bj}n j=0, and constructs polynomials {ck}k=0,... ,m+n of degree at most in each variable set a,A, b,B, with this property: setting for elements ai,Aj, bj, Bj in any commutative ring R satisfying, the elements ck = ck(ai,Ai, bj,Bj) satisfy.

Original languageEnglish (US)
Pages (from-to)299-307
Number of pages9
JournalJournal of Commutative Algebra
Volume5
Issue number2
DOIs
StatePublished - 2013

Keywords

  • Constructive
  • Gauss lemma

Fingerprint Dive into the research topics of 'A universal coefficient theorem for gauss's lemma'. Together they form a unique fingerprint.

  • Cite this